# SDR AALA202402122869

- Difficulty date: February 2, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 31,808 hours, 13,540 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 33700002
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE BOTTLE DISCHARGED LIGHT ILLUMINATED AFTER TAKEOFF.    MAINTENANCE REPLACED THE APU FIRE EXTINGUISHING BOTTLE PER AMM 26-22-01.** (CLOSED)
